Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Wiener-Hopf type problems for elliptic systems of singular integral equations


Author: Eliahu Shamir
Journal: Bull. Amer. Math. Soc. 72 (1966), 501-504
MathSciNet review: 0194858
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. C. Gohberg, The factorization problem in normed rings, functions of isometric and symmetric operators, and singular integral equations, Uspehi Mat. Nauk 19 (1964), no. 1 (115), 71–124 (Russian). MR 0163184 (29 #487)
  • 2. I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on the half-line with kernels depending on the difference of the arguments, Uspehi Mat. Nauk (N.S.) 13 (1958), no. 2 (80), 3–72 (Russian). MR 0102720 (21 #1506)
  • 3. J. Peetre, Mixed problems for higher order elliptic equations in two dimensions. I, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 337-353; II, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 1-12.
  • 4. Martin Schechter, Mixed boundary problems for general elliptic equations, Comm. Pure Appl. Math. 13 (1960), 183–201. MR 0125331 (23 #A2634)
  • 5. E. Shamir, Mixed boundary value problems for elliptic equations in the plane. The 𝐿^{𝑝} theory, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 117–139. MR 0157089 (28 #329)
  • 6. Eliahu Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 277–305. MR 0165328 (29 #2617)
  • 7. Eliahu Shamir, Une propriété des espaces 𝐻^{𝑠,𝑝}, C. R. Acad. Sci. Paris 255 (1962), 448–449 (French). MR 0143015 (26 #582)
  • 8. M. I. Višik and G. I. Èskin, General boundary-value problems wtih discontinuous boundary conditions, Dokl. Akad. Nauk SSSR 158 (1964), 25–28 (Russian). MR 0170129 (30 #369)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11516-1
PII: S 0002-9904(1966)11516-1